Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2080

Title: Gevrey properties of real planar singularly perturbed systems
Authors: DE MAESSCHALCK, Peter
Issue Date: 2005
Citation: COMPTES RENDUS MATHEMATIQUE, 340(3). p. 195-198
Abstract: By applying geometric techniques to real analytic singularly perturbed vector fields on the plane, we develop a way to give a bound on the Gevrey type of the Taylor development of center manifolds at normally hyperbolic turning points, and show that the same technique is useful in the study of degenerate planar turning points and their corresponding canard manifolds. At the end of the Note, we motivate the interest in Gevrey asymptotics by briefly discussing its relation with bifurcation delay. (C) 2004 Academie des sciences. Published by Elsevier SAS. All rights reserved.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.De Maesschalck, P, Limburgs Univ Ctr, Dept WNI, Univ Campus Gebouw D,Campuslaan 1, B-3590 Diepenbeek, Belgium.peter.demaesschalck@luc.ac.be
URI: http://hdl.handle.net/1942/2080
DOI: 10.1016/j.jde.2007.04.005
ISI #: 000227290600004
ISSN: 1631-073X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.